# SDR DALA13025596304

- Difficulty date: May 25, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 99,484 hours, 12,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK FORWARD SECTION, ALL EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK AT DM0335.
